# SDR DXTA2023020279700

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 4,359 hours, 3,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005264
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS FLICKERING ON AND OFF IN FLIGHT. // SIGNOFF// TROUBLE SHOT TO DEAD 1 FWD EMERGENCY LIGHT BATTERY. REMOVED AND INSTALLED NEW NUMBER 1 FWD EMERGENCY LIGHT BATTERY WITH NO DEFECTS NOTED AT THIS TIME. IAW EMBRAER PHENOM 300 AMM 33-52-01-33-50-00 PN ON-OFF 7450LS-00 S/N ON 006643 OFF 005264
